Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

My throat seems to be enlarged a bit. need your suggesion

Hi im from India.I am having thryroid problem and my doctor said it as a simple goitre and i am taking eltroxine 100 mcg. I came to USA. Still im am taking eltroxine. My throat seems to be enlarged a bit.I am afraid, will my food habits makes thyroid to enlarge. Please help me I am taking lemon with salt sometimes. Is it good ?
Asked On : Fri, 18 Mar 2011
Answers:  3 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
you are suffering from hypothyroidism, for that you need to take thyroxine lifetime, food habits specially cabbage & cauliflowers promote it, so you should avoid it, you can watch out our complete video on hypothyroidism at wacky5 . com
Answered: Fri, 18 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Can any one help whether my food habits will increase more hypo?

Taking lemon with salt good for hypo?
Answered: Fri, 18 Mar 2011
  User's Response
Thank you doctor Vikram
Answered: Fri, 18 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor